# SDR CA150519017

- Difficulty date: March 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE RT ENGINE TORQUE DID NOT REGISTER WHEN OPENING POWER LEVER MORE THAT 10 PERCENT.  C/O A LOW SPEED REJECT.
